MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-3.0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 30372311 was reviewed and the product was produced according to product specifications.Sample was not available for evaluation; therefore, functional testing could not be performed to confirm or duplicate the reported incident.Root cause could not be determined.It was not possible to determine the cause of the reported tube dislodgement without a returned sample for evaluation.Review of manufacturing records and process controls did not identify abnormalities associated with the reported failure mode.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
The customer reported that a feeding tube was found dislodged while the patient was residing in a care home.Attempts to reinsert a replacement tube were unsuccessful, and the patient was transferred for further medical management.Endoscopic intervention was subsequently performed and a replacement percutaneous endoscopic gastrostomy (peg) tube was inserted.The patient was reported to be stable following treatment.Additional follow-up information reported "i presume a new stoma tract was made, as the patient previously had a 12fr, and now has a 16fr, however its in roughly the same location in the abdomen.".

Brand Name
MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25332503
Report Number9611594-2026-00379
Device Sequence Number9880891
Product Code KNT
UDI-Device Identifier00350770427218
UDI-Public(01)00350770427218(240)104272102(11)250729(17)270723(10)30372311
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8140-12-3.0
Device Catalogue Number8140-12-3.0
Device Lot Number30372311
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale